MAUDE Adverse Event Report: DePuy Mitek LLC US FMS; Arthroscope

DePuy Mitek LLC US FMS; Arthroscope
Catalog Number 283419
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction

Brand Name
FMS
Common Device Name
Arthroscope
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50138697
Report Number1221934-2026-03465
Device Sequence Number10746002
Product Code HRX
UDI-Device Identifier10886705022021
UDI-Public(01)10886705022021(10)M2507008(17)300630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283419
Device Lot NumberM2507008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by Manufacturer08/07/2026
08/11/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date08/10/2026
08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown